# SDR MWEA98044

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114023
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUSELAGE SKIN IS CRACKED AND GOUGED AT CUTOUT FOR L1 DOOR HOLD OPEN LOCK.  STOP DRILLED CRACK IN CUTOUT, FABRICATED REPAIR DOUBLERS IAW SRM 53-04 FIG 24, INSTALLED REPAIR DOUBLERS IAW SRM 51-30.
